Aplidites (A-G) - Macrocyclic Orthonitrites From An Australian Tunicate, Aplidium Sp

Murray, L, Lim, TK, Currie, G and Capon, RJ (1995) Aplidites (A-G) - Macrocyclic Orthonitrites From An Australian Tunicate, Aplidium Sp. Australian Journal of Chemistry, 48 7: 1253-1266. doi:10.1071/CH9951253


Author Murray, L
Lim, TK
Currie, G
Capon, RJ
Title Aplidites (A-G) - Macrocyclic Orthonitrites From An Australian Tunicate, Aplidium Sp
Journal name Australian Journal of Chemistry   Check publisher's open access policy
ISSN 0004-9425
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1071/CH9951253
Volume 48
Issue 7
Start page 1253
End page 1266
Total pages 14
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 23 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 21 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 30 Aug 2013, 23:06:38 EST by System User